Alert archive / California / Special Weather Statements in 2011

Special Weather Statement, NWS San Diego, CA

March 20, 2011San Diego County, California

NWS San Diego, CA issued this special weather statement at Mar 20, 2011, 8:15 PM PDT for San Diego County, California. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 20, 2011, 8:15 PM PDT (03:15 UTC)
Expired
Mar 20, 2011, 9:00 PM PDT
In force
45 min
Issued by
NWS San Diego, CA

County San Diego County, CA

The radar

The San Diego radar (KNKX), 22 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 3.3 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2011-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2011-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WWUS86 KSGX 210315
SPSSGX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
815 PM PDT SUN MAR 20 2011

CAZ043-210400-
SAN DIEGO COUNTY COASTAL AREAS-
815 PM PDT SUN MAR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN DIEGO COUNTY UNTIL
900 PM PDT...

AT 759 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS 10 MILES OFF THE COAST MOVING EAST
AT 40 MPH.

THIS SQUALL LINE WILL REACH CARLSBAD...ENCINITAS...DEL MAR AND LA 
JOLLA...PACIFIC BEACH AND SAN DIEGO BY 845 PM...AND IMPERIAL BEACH 
BY 900 PM. WIND GUSTS OF 40 TO 50 MPH ALONG WITH BRIEF HEAVY 
DOWNPOURS ARE LIKELY WITH THIS LINE OF STORMS. 

LAT...LON 3266 11717 3268 11719 3267 11725 3278 11726
      3282 11729 3287 11726 3301 11729 3315 11735
      3331 11749 3337 11758 3343 11755 3314 11722
      3257 11702 3257 11714
TIME...MOT...LOC 0306Z 216DEG 46KT 3317 11731

$$

MOEDE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this special weather statement went out at Mar 20, 2:00 PM PDT, 6 hours 15 minutes earlier.

Area forecast discussion, Mar 20, 2:00 PM PDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PDT SUN MAR 20 2011

.SYNOPSIS...
A LATE SEASON WINTER STORM WILL BRING LOWER TEMPERATURES...STRONG
GUSTY WINDS...HEAVY RAINFALL...AND HEAVY MOUNTAIN SNOWFALL ABOVE
6000 FEET THIS AFTERNOON THROUGH TONIGHT. SHOWERS WILL DECREASE
MONDAY. THERE WILL BE ADDITIONAL CHANCES FOR PRECIPITATION LATE
WEDNESDAY THROUGH EARLY THURSDAY...AND AGAIN THURSDAY NIGHT THROUGH
FRIDAY NIGHT.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

TODAY THROUGH TUESDAY...
A STRONG PACIFIC STORM CENTERED OFF THE CENTRAL CALIFORNIA COAST
WILL MOVE SOUTHEAST INTO SOCAL THROUGH TONIGHT.

STRONG SOUTH TO SOUTHEAST WINDS AHEAD OF THE ADVANCING COLD FRONT
WILL STEADILY INCREASE OVER NORTHERN AREAS THROUGH THIS AFTERNOON
AND EVENING. ALL AREAS WILL EXPERIENCE STRONG GUSTY WINDS...BUT THE
STRONGEST WINDS WILL BE IN THE SAN BERNARDINO MTNS AND THE APPLE AND
LUCERNE VALLEYS WHERE WINDS OF 30 TO 40 MPH WITH GUSTS TO 70 MPH ARE
POSSIBLE. WINDS WILL BECOME WESTERLY AND WEAKEN BEHIND THE COLD
FRONT LATE TONIGHT THROUGH EARLY MONDAY MORNING.

LIGHT PRECIPITATION HAS BEGUN FALLING IN PARTS OF ORANGE COUNTY AND
WEATERN SAN BERNARDINO MTNS...AND COULD BECOME HEAVY AT TIMES OVER
THE NORTHERN AREAS THIS AFTERNOON...ESPECIALLY ON THE SOUTH FACING
SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS. AS THE STORM
PROGRESSES TO THE SOUTHEAST...SOUTHERN AREAS COULD HAVE SCATTERED
LIGHT SHOWERS AT TIMES THROUGH THIS AFTERNOON. THE SNOW LEVEL IS
ABOVE 6000 FEET THIS AFTERNOON IN THE WARM AIR ADVECTION ZONE AHEAD
OF THE COLD FRONT. EXPECT THE SNOW LEVEL TO LOWER TO BETWEEN 4500
AND 5000 FEET BY MONDAY MORNING.

VERY HEAVY PREFRONTAL PRECIPITATION WILL SPREAD SOUTHEAST ACROSS THE
AREA THIS EVENING THROUGH LATE TONIGHT. FOLLOWING THE COLD FRONTAL
PASSAGE AT AROUND MIDNIGHT TONIGHT...SHOWERS WILL GRADUALLY DECREASE
THROUGH MONDAY. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS
TONIGHT THROUGH MONDAY MORNING AS COLD AIR ALOFT MOVES IN. THE SNOW
LEVEL WILL LOWER FROM AROUND 5500 FEET EARLY THIS EVENING...TO
AROUND 4500 FEET MONDAY MORNING.

FOR NORTHERN AREAS...STORM RAINFALL TOTALS ARE EXPECTED TO RANGE
FROM 2 TO 2.5 INCHES NEAR THE COAST TO 4 TO 7 INCHES ON SOUTH FACING
SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS WITH 1 TO 2 INCHES IN
INLAND PORTIONS OF THE INLAND EMPIRE AND ONE QUARTER TO ONE INCH IN
THE UPPER DESERTS. PEAK THREE HOURLY RAINFALL RATES COULD EXCEED 2
INCHES ON THE SOUTH SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS
THIS EVENING INTO LATE TONIGHT...INCREASING THE DANGER OF FLASH
FLOODING.

FOR SOUTHERN AREAS...STORM RAINFALL TOTALS ARE EXPECTED TO RANGE
FROM 1.5 TO 2.25 INCHES NEAR THE COAST TO 2.5 TO 3.5 INCHES IN THE
MOUNTAINS. MOSTLY ONE QUARTER INCH OR LESS IN THE LOWER DESERTS
EXCEPT FOR LOCALLY GREATER AMOUNTS POSSIBLE IN NORTHERN PORTIONS OF
THE COACHELLA VALLEY.

IN THE SAN BERNARDINO COUNTY MOUNTAINS...SNOWFALL OF 2 TO 4 FEET IS
POSSIBLE ABOVE 7000 FEET...WITH 1 TO 2 FEET POSSIBLE BETWEEN 6000
AND 7000 FEET.

FOLLOWING THE COLD FRONTAL PASSAGE LATE TONIGHT THROUGH EARLY MONDAY
MORNING...SHOWERS WILL DECREASE THROUGH MONDAY AFTERNOON OR EARLY
MONDAY EVENING.

GENERALLY FAIR AND DRY FOR TUESDAY WITH MINOR WARMING.

WEDNESDAY THROUGH SUNDAY...
THE UNSETTLED WEATHER PATTERN...DOMINATED BY BROAD TROUGHING OVER
THE WESTERN U.S...WILL CONTINUE INTO NEXT WEEKEND WITH ANOTHER PAIR
OF WEATHER SYSTEMS THAT COULD BRING PRECIPITATION TO SOUTHWEST
CALIFORNIA. NEITHER IS EXPECTED TO BE AS STRONG NOR AS WET AS THE
ONE THROUGH MONDAY. DUE TO DIFFERENCES IN THE MODEL
SOLUTIONS...SIGNIFICANT UNCERTAINTY REMAINS AS TO THE TIMING AND
INTENSITY OF THESE SYSTEMS. AT THIS TIME...BEST ESTIMATES ARE THAT
THE FIRST SYSTEM WOULD MOVE THROUGH SOCAL LATE WEDNESDAY THROUGH
EARLY THURSDAY WITH THE SECOND SYSTEM SOME TIME THURSDAY NIGHT
THROUGH FRIDAY NIGHT.

&&

.AVIATION...
202030Z...SOME SHOWERS AHEAD OF THE APPROACHING FRONT. BKN-OVC MID
CLOUDS AROUND 10K FT THIS MORNING...LOWERING THIS AFTERNOON WITH
BASES DOWN TO AROUND 3-5K FT MSL AS THE RAIN BEGINS. THE STEADY RAIN
HAS ENTERED ORANGE COUNTY AND WILL SPREAD SOUTHEAST THROUGH THE
NIGHT. BASES WILL LOWER FURTHER TO 1-2K FT MSL TONIGHT AS THE FRONT
MOVES THROUGH AND DOWN TO 500 FT MSL OR LESS DURING PERIODS OF HEAVY
RAIN. VSBY 3-5 SM TONIGHT AND LOWER AT TIMES IN HEAVY RAIN. VERY
STRONG AND GUSTY SOUTHEAST TO SOUTHWEST WINDS CONTINUING THROUGH
TONIGHT. AN AIRPORT WEATHER WARNING WILL LIKELY BE ISSUED FOR KSAN.
WIND AND SHOWERS DECREASING MONDAY.

&&

.MARINE...
202030Z...A FRONTAL SYSTEM WILL MOVE THROUGH LATE THIS AFTERNOON
THROUGH TONIGHT WITH HEAVY RAIN AT TIMES. VERY STRONG GUSTY
SOUTHEAST TO SOUTHWEST WINDS WILL BECOME 20 TO 25 KT WITH GUSTS TO
50 KT POSSIBLE AND CONTINUE THROUGH THE NIGHT. GALE WARNING THROUGH
LATE TONIGHT. WINDS DECREASING MONDAY. NORTHWEST SWELL ABOUT THE
SAME TODAY WITH A LITTLE INCREASE MONDAY. A SOUTHWEST WIND SWELL IS
EXPECTED TO MOVE IN DUE TO THE LONG FETCH OF THE STRONG SOUTH TO
SOUTHWEST WINDS TODAY AND MONDAY. COMBINED SEAS WILL BUILD TO NEAR
10 FT THIS AFTERNOON THROUGH TONIGHT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 9 AM PDT
     MONDAY ABOVE 5500 FEET FOR THE SAN DIEGO COUNTY MOUNTAINS.

     WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM PDT MONDAY FOR THE
     RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO COUNTY MOUNTAINS.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT BELOW
     6000 FEET FOR THE RIVERSIDE COUNTY MOUNTAINS.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM PDT MONDAY FOR THE
     COACHELLA VALLEY...SAN DIEGO COUNTY DESERTS.

     HIGH WIND WARNING FROM 6 AM THIS MORNING TO 3 AM PDT MONDAY FOR
     THE APPLE AND LUCERNE VALLEYS...SAN BERNARDINO COUNTY
     MOUNTAINS.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR THE
     APPLE AND LUCERNE VALLEYS.

     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 AM PDT MONDAY
     ABOVE 6000 FEET FOR THE RIVERSIDE COUNTY MOUNTAINS.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM PDT MONDAY FOR
     THE SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY
     VALLEYS.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR THE
     SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY
     MOUNTAINS...SAN DIEGO COUNTY VALLEYS.

     WINTER STORM WARNING FROM 6 AM THIS MORNING TO 6 AM PDT MONDAY
     ABOVE 6000 FEET FOR THE SAN BERNARDINO COUNTY MOUNTAINS.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT BELOW
     6000 FEET FOR THE SAN BERNARDINO COUNTY MOUNTAINS.

     WIND ADVISORY FROM NOON TODAY TO 3 AM PDT MONDAY FOR THE SANTA
     ANA MOUNTAINS AND FOOTHILLS.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR THE
     ORANGE COUNTY COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND
     FOOTHILLS.

     WIND ADVISORY FROM NOON TODAY TO 3 AM PDT MONDAY FOR THE ORANGE
     COUNTY COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE.

PZ...GALE WARNING FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY FOR THE
     COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     AND OUT 30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN
     BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
     ISLAND.

&&

PUBLIC...PG
AVIATION/MARINE...TS

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Mar 20, 5:45 AM PDT, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
545 AM PDT SUN MAR 20 2011

CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-201300-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY
MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY
MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO
COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30
NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
545 AM PDT SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A STRONG PACIFIC STORM WILL BRING HEAVY RAINFALL WITH THE POTENTIAL
FOR FLASH FLOODING...HEAVY MOUNTAIN SNOWFALL ABOVE 6000 FEET...AND
STRONG GUSTY WINDS. THE STRONGEST PART OF THE STORM IS EXPECTED LATE
THIS AFTERNOON THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER FOR EARLY
MONDAY.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS
REQUESTED FOR THIS AFTERNOON THROUGH LATE TONIGHT.

MARTIN

In the hours before

Local storm report, Mar 20, 2:28 PM PDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
228 PM PDT SUN MAR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     NON-TSTM WND GST 1 S HESPERIA            34.40N 117.30W
03/20/2011  M62.00 MPH       SAN BERNARDINO     CA   MESONET

            MESONET SITE HSP IN SOUTH PART OF HESPERIA REPORTED WIND
            GUST OF 62 MPH AROUND 130 PM.

0200 PM     NON-TSTM WND DMG LUCERNE VALLEY          34.44N 116.97W
03/20/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            ROOF OF ONE HOUSE DESTROYED. ROOF DAMAGE TO OTHER HOUSES.
            NUMEROUS POWER POLES AND TREES DOWN.

0210 PM     NON-TSTM WND GST 10 E BIG BEAR CITY      34.27N 116.67W
03/20/2011  M110 MPH         SAN BERNARDINO     CA   MESONET

            MESOWEST SITE BCNC1 FOR BURNS CANYON. WIND GUSTS OF OVER
            80 MPH WERE REPORTED BETWEEN 6 AM AND 2 PM. PEAK GUST OF
            110 MPH WAS AROUND 1130 AM.

&&

BM
Local storm report, Mar 20, 3:01 PM PDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
301 PM PDT SUN MAR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND DMG LUCERNE VALLEY          34.44N 116.97W
03/20/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            MEASURED WIND GUST OF 59 MPH AND SUSTAINED WIND OF 30
            MPH. TILES BLOWN OF ROOF. NO ELECTRICITY.

0226 PM     NON-TSTM WND DMG HESPERIA                34.42N 117.30W
03/20/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            WIND GUST OF 65 MPH AT 226 PM PDT. SUSTAINED WIND OF 40
            MPH AT 234 PM PDT. FREQUENT GUSTS OVER 50 MPH. NUMEROUS
            FENCES BLOWN OVER, TREES DOWN, AND ROOVES DAMAGED.

&&

MOKER
Local storm report, Mar 20, 4:03 PM PDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
403 PM PDT SUN MAR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     NON-TSTM WND GST HUNTINGTON BEACH        33.69N 118.01W
03/20/2011  M60.00 MPH       ORANGE             CA   TRAINED SPOTTER

            WIND GUST OF 52 KNOTS MEASURED BY A HUNTINGTON BEACH
            LIFEGUARD. BLOWING SAND AND TRASH CANS BLOWN AROUND THE
            BEACH.

&&

MOKER
Special weather statement, Mar 20, 8:15 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
815 PM PDT SUN MAR 20 2011

CAZ043-210400-
SAN DIEGO COUNTY COASTAL AREAS-
815 PM PDT SUN MAR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN DIEGO COUNTY UNTIL
900 PM PDT...

AT 759 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS 10 MILES OFF THE COAST MOVING EAST
AT 40 MPH.

THIS SQUALL LINE WILL REACH CARLSBAD...ENCINITAS...DEL MAR AND LA
JOLLA...PACIFIC BEACH AND SAN DIEGO BY 845 PM...AND IMPERIAL BEACH
BY 900 PM. WIND GUSTS OF 40 TO 50 MPH ALONG WITH BRIEF HEAVY
DOWNPOURS ARE LIKELY WITH THIS LINE OF STORMS.

LAT...LON 3266 11717 3268 11719 3267 11725 3278 11726
      3282 11729 3287 11726 3301 11729 3315 11735
      3331 11749 3337 11758 3343 11755 3314 11722
      3257 11702 3257 11714
TIME...MOT...LOC 0306Z 216DEG 46KT 3317 11731

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 5:46 PM PDTSpecial Marine WarningSGX59 min
Mar 20, 6:44 PM PDTSpecial Marine WarningSGX61 min
Mar 20, 7:13 PM PDTSevere Thunderstorm WarningSGXOrange47 min
Mar 20, 7:38 PM PDTCoastal Flood AdvisorySGXSan Diego4 hr
Mar 20, 7:47 PM PDTSpecial Marine WarningSGX43 min
Mar 20, 8:31 PM PDTSpecial Marine WarningSGX44 min
Mar 20, 9:10 PM PDTSpecial Weather StatementSGXSan Diego50 min
Mar 20, 9:25 PM PDTSmall Craft AdvisorySGX7 hr
Mar 20, 9:57 PM PDTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino, San Diego5 hr
Mar 20, 10:34 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino, San Diego5 hr
Mar 21, 2:59 AM PDTWinter Weather AdvisorySGXRiverside, San Bernardino, San Diego15 hr
Mar 21, 4:46 AM PDTSpecial Weather StatementSGXOrange59 min
Mar 21, 4:53 AM PDTSmall Craft Advisory for Hazardous SeasSGX6 hr
Mar 21, 10:58 AM PDTSpecial Weather StatementSGXOrange47 min

Nearby

Special Weather Statements in California, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.